Thread: Super SORE shot
06-14-2003, 06:12 PM #1New Member
- Join Date
- Jun 2003
- Memphis, TN
Super SORE shot
I just took the last 2 cc shot out of a 10 ml bottle of Cypionate yesterday morning. The injection site was my left quad. Starting last night, and today, my entire left quad muscle is extremely sore. Expecially down near my knee. I used a 1" syringe. I've taken shots in the quad before, and never experienced this much discomfort. The only thing I can think is that the gear was left in the car for a few days with extremem temperatures. Is it possible for the oil to go rancid and cause any negative side effects?
Any help would be great.
06-14-2003, 09:52 PM #2
I took my first prop shot last Saturday it's been aweek and the inflammation and soreness is just now starting to subside. I have done ed injections all week. They all hurt for a day or 2 but nothing like the first day. I think some oil leaked into the fascia and spread across the lower part of my quad. Make sure you bury that needle, inject slowly and warm the vialbefore you inject. Apply heat to the area to increase bloodflow and aid in absorption.
06-14-2003, 10:37 PM #3
I don't think rancid oil is the problem. You could have hit a nerve or it could be you hit a sensative area on your quad. I can go months without having any problems and then out of the blue get really sore from an injection site. Keep an eye on it but I wouldn't be to worried unless you notice signs of an infection.
06-14-2003, 10:40 PM #4
im still coping from putting 500mg of enth into my delt on wednesday...lets just say ouch, although the discomfort didn't prevent me from getting new personal bests on flat bench and incline dumbbell today.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)